Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 760957, 9 pages
http://dx.doi.org/10.1155/2014/760957
Research Article

Variational Iteration Transform Method for Fractional Differential Equations with Local Fractional Derivative

School of Mathematics and Statistics, Nanyang Normal University, Nanyang 473061, China

Received 25 March 2014; Revised 15 May 2014; Accepted 16 May 2014; Published 18 June 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 Yong-Ju Yang and Liu-Qing Hua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Ju Yang and Liu-Qing Hua, “Variational Iteration Transform Method for Fractional Differential Equations with Local Fractional Derivative,” Abstract and Applied Analysis, vol. 2014, Article ID 760957, 9 pages, 2014. https://doi.org/10.1155/2014/760957.